# SDR ASOA05409

- Difficulty date: May 7, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1170715
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4475 - DURING A GROUND INSPECTION IN MLU, THE FLIGHT ATTENDANT HAD DIFFICULTY CLOSING THE PASSENGER DOOR AND DURING TAKEOFF FROM MLU-ATL A PASSENGER DOOR HANDLE EICAS MESSAGE WAS RECEIVED.  THE FLIGHT CONTINUED AND AFTER LANDING SAFELY IN ATL, THE FLIGHT ATTENDANT HEARD A LOUD BANG WHEN THE PASSENGER DOOR WAS UNLOCKED.  MAINTENANCE REPAIRED THE PASSENGER DOOR HANDLE, LOCK MECHANISM AND ADJUSTED THE DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
